# SDR GTIA2025012738697

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 6,897 hours, 3,027 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH APPROX. 11000 FEET THE FIRST OFFICER AND I SMELLED WHAT SEEMED TO BE A FUME / ODOR EVENT. THE SMELL WAS A MIX OF MILDEW,DIRTY SOCKS AND NAIL PLOISHER. WE FOLLOWED THE ELIMINATION OF ODOR / FUMES QRH CHECKLIST AND FTER SELECTING PACK 1 OFF IT DISAPPEARED.-T/S DONE IAW AMM 05-50-00-810-831-A, CONFIRMED PACK #1 AT FAULT, SEE LOG PAGE 3633495-1 FOR PACK 1 DEFFERRAL
